# SDR HALA2020113000214

- Difficulty date: November 27, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 1,595 hours, 456 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 636D0002507
- Part serial: 100309
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ANTI-ICE ENGINE 2 VALVE CLOSED.  ECAM AND OVERHEAD AMBER FAULT.  FAULT DID NOT CLEAR.  REMOVED AND REPLACED ENGINE 2 UPPER ANTI-ICE VALVE, PER AMM 30-21-51.  OPERATIONS CHECK GOOD.  SECURITY AND CONDITION CHECK OK.  MESSAGE CLEARED, NO FAULTS NOTED.  A/C OK FOR SERVICE.
